Thunderstorm Wind, Lycoming
- When
- November 6, 4:50 PM EST
- Where
- Lycoming County, Williamsport
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 41.250, -77.000
Thunderstorm winds knocked down trees in Williamsport.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before the first event at Nov 6, 1:41 PM EST, 3 hours 9 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 141 PM EST SUN NOV 6 2005 .SHORT TERM (REST OF TODAY)... WW 849 /SVR TSTM WATCH/ HAS BEEN REPLACED BY TORNADO WATCH 850 AS SOME STORMS HAVE TAKEN ON A BETTER STRUCTURE AS OF LATE. PLENTY OF REPORTS OF SEVERE WEATHER TO OUR WEST IN STRONGEST CELLS...BUT LINE IN GENERAL PRODUCING WIND GUSTS AROUND 35-45 MPH. EXPECTING THIS TREND TO CONTINUE AS STORMS MOVE EASTWARD...WITH BEST CHANCE FOR SEVERE WEATHER ACROSS NORTHERN HALF AND WESTERN COUNTIES. ZONES UPDATED TO REFLECT UPGRADE TO TORNADO WATCH IN EFFECT UNTIL 6 PM. && .PREVIOUS DISCUSSION... (ISSUED 1130 AM EST SUN NOV 6 2005) SHORT TERM (REST OF TODAY)... WIND ADVISORY CONTINUES AND SEVERE TSTORM WATCH 849 NOW IN EFFECT FOR THIS AFTERNOON AS VIGOROUS COLD FRONT APPROACHING FROM THE WEST. WINDS BECOMING GUSTIER BEHIND LINE OF SHOWERS NOW IN CENTRAL PA...BUT BIG SHOW WILL COME WITH WINDS MIXING DOWN WITH FRONTAL PASSAGE THIS AFTERNOON AND EARLY EVENING. WIND TRANSPORT TO THE SURFACE WILL BECOME MUCH MORE EFFICIENT AT FROPA AND 850MB WINDS WILL BE INCREASING AS WELL...SO ANTICIPATE MORE WIDESPREAD WIND GUSTS IN THE 40-50MPH RANGE FOR A COUPLE OF HOURS WITH LOCAL GUSTS POTENTIALLY REACHING SEVERE LIMITS IN STRONG CONVECTION CELLS. PREVIOUS DISCUSSION... (ISSUED 306 AM EST SUN NOV 6 2005) SHORT TERM (TODAY THROUGH MONDAY)... COLD FRONT AT 06Z WAS STILL CHUGGING THRU ILLINOIS. LATEST MESO ANAL SHOWS SQUALL LINE ENTERING WRN INDIANA. 00Z OPERATIONAL RUNS OF ETA AND GFS COMING INTO AGREEMENT FOR THE FRONT TO BE ENTERING WRN PA AROUND 18Z AND SPEEDING THRU MOST OF MY FCST AREA BY 00Z. INGREDIENTS SEEM TO BE COMING IN PLACE FOR A COOL SEASON SEVERE/HIGH WIND EVENT. INSTABILITY TODAY WILL BE MODEST BUT WIND FIELDS ARE PROGGED TO BE QUITE STRONG SO ANY MIXING WILL BRING STRONG GUSTY WINDS TO THE REGION. STILL A QUESTION AS TO WHETHER A COHERENT SQUALL LINE CAN DEVELOP INTO THE STATE OR IF WE SEE THE STRONG WINDS DEVELOP ONLY IN THE COLD ADVECTION BEHIND THE FRONT. MREF SHOWED SOME IMPRESSIVE...FOR THE SEASON...CAPES ASSOC WITH THE CURRENT CONVECTION. BUT THEY DID NOT REDEVELOP THE CAPES AS THE FRONT ENTERED PA. GFS AND HIGH RES ONLY MANAGE TO PUSH LIS TO JUST BELOW ZERO. ETA SHOWS CAPES BETWEEN ABOUT 500 AND 800J ON AVERAGE AT THE HEIGHT OF HEATING. WITH A STRONG JET EXIT REGION PUNCHING INTO THE REGION...THE MODELS SHOW THE LOW LEVELS RESPONDING RAPIDLY WITH THE A SWLY LLJ ON THE ORDER OF 40 TO 50KT SURGING INTO THE STATE. ANOMALY PROGS SHOW THIS AS ABOUT 1-3 STD DEV ABOVE NORMAL AND IT HELPS PUSH PRECIP WATERS SLIGHTLY ABOVE NORMAL. GFS AND ETA STILL SHOW A STRONG ISALLOBARIC PRESSURE RISE SHOOTING ACROSS THE REGION LATER IN THE DAY. THE MAIN DIFFERENCES IN THE MODEL SCENARIOS IS THE TENDENCY FOR THE NEW ETA TO ROUND OUT THE SFC TROF ONCE AGAIN...LEADING TO BROADER AREAS OF FRONTOGENETIC FORCING AND LESS FOCUSED ASCENT AHEAD AND NEAR THE COLD FRONT. THE GFS STILL HAS MORE ANTICYCLONIC CURVATURE IN THE COLD AIR...LOOKING SLIGHTLY MORE ANAFRONT-ISH...RESULTING IN TIGHTER ASCENT NEAR THE FRONT ASSOCIATED WITH STEEPER SLOPED FRONTOGENESIS FROM THE LOW TO MID LEVELS. FOR NOW HAVE THE WIND ADVISORY OUT THRU 00Z..STARTING LATE MORNING. WE MAY BE A LITTLE EARLY AT THE ONSET BUT WILL LEAVE THE TIMING AS IS SINCE MODELS SHOWS AN INCREASINGLY ROBUST LOW LEVEL WIND FIELD MOVE INTO THE AREA BY EARLY TO MID MORNING. WILL PROBABLY START TO SEE THE GUSTY WINDS OVER THE RIDGES EVEN BEFORE THE ACTUAL STRONGEST WINDS ARRIVE WITH OR NEAR THE FRONT. OTHER QUESTION IS IF WE WENT FAR ENOUGH INTO THE EVENING. ACTUAL TIMING OF THE FRONT WILL HAVE TO BE EXAMINED LATER...BUT THINK GUSTY WINDS THRU ABOUT MIDNIGHT ARE NOT OUT OF THE QUESTION. LA CORTE LONG TERM (MONDAY NIGHT THROUGH SATURDAY)... LATE WEEK SOLUTION STILL BEING BOUNCED AROUND BY EACH ENSUING MODEL RUN. NEW GFS SHOWS A SLOW MOVING FRONT SAGGING THRU THE AREA THU HINTING THAT IT COULD SLOW DOWN OVER SRN PORTIONS OF THE STATE. 18Z MREF IS MORE PROGRESSIVE AND BUILDS THE SFC RIDGE IN QUICKLY FOR THE END OF THE WEEK ENDING THE THREAT FOR LINGERING PRECIP. WITH THE UNCERTAINTY HIGH...I DIDNT DELVE INTO THE EXTENDED TO MAKE ANY CHANGES. WITH THE CURRENT TROF MAKING A QUICK VISIT...AND THE WORST OF IT SHEARING OUT TO OUR NORTH...NO REAL INCURSIONS OF COLD AIR SEEM TO BE IN THE CARDS ANY TIME SOON. TEMPERATURES SHOULD NOT WANDER VERY FAR FROM SEASONAL NORMS AS A RESULT. LA CORTE AVIATION... ACTIVE WEATHER DAY ON TAP. WILL BE MAINLY VFR FOR MOST OF THE DAY UNTIL LATE MORNING WEST...LATE AFT EAST. LOW OVER PLAINS EARLY THIS MORNING WILL DEEPEN AS IT LIFTS NE. STILL THINK BEST CHC OF HIGH WINDS AND SEVERE WEATHER WILL BE MAINLY TO THE NORTH OF OUR AREA...BUT MANY PARAMETERS IN PLACE OR COMING INTO PLACE FOR SEVERE WEATHER. DECENT HEIGHT FALLS...DRY PUNCH...STRONG WINDS...AND STRONG DIRECTIONAL SHEAR...TT INDEX OVER 50...AND DECENT SRH. DRY SLOT WILL MOVE INTO THE AREA LATE AFTERNOON AND EARLY EVENING...GIVEN DIRECTIONAL SHEAR. HOWEVER...AIRMASS WILL BE COLD ENOUGH FOR LAKE EFFECT SC FROM LATE EVENING...INTO EARLY MONDAY...ESPECIALLY ACROSS THE NW PART OF THE CWA...AS WINDS LINE UP. ANOTHER WARMUP FOR WED...ENJOY. MARTIN && .CTP WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FOR PAZ004>006-010>012-017-018-024-033-037-041- 042 UNTIL 7 PM SUNDAY. && SHORT TERM...RXR
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 448 AM EST SUN NOV 6 2005 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046- 049>053-056>059-063>066-071000- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON- CUMBERLAND-ADAMS-YORK-LANCASTER- 448 AM EST SUN NOV 6 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT A WIND ADVISORY IS IN EFFECT TODAY. A COLD FRONT WILL PASS DURING THE DAY. SHOWERS THUNDERSTORMS WILL ACCOMPANY THE FRONT. ANY THUNDERSTORMS THAT FORM MAY PRODUCE STRONG DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT...
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
314 PM EST SUN NOV 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM TSTM WND DMG PORT ALLEGANY 41.81N 78.28W
11/06/2005 MCKEAN PA LAW ENFORCEMENT
TREES/POWER LINES DOWN ON MAIN STREET
0255 PM TSTM WND DMG COUDERSPORT 41.77N 78.01W
11/06/2005 POTTER PA LAW ENFORCEMENT
MULTIPLE TREES DOWN
0310 PM TSTM WND DMG EMPORIUM 41.51N 78.24W
11/06/2005 CAMERON PA TRAINED SPOTTER
TREES DOWN AND ROADS CLOSED IN CAMERON COUNTY. ALSO HEARD
OF SIMILAR DAMAGE IN ELK COUNTY.
&&
MMDSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 323 PM EST SUN NOV 6 2005 PAZ018-019-025-026-062200- BLAIR-HUNTINGDON-NORTHERN CENTRE-SOUTHERN CENTRE- 323 PM EST SUN NOV 6 2005 ...STRONG THUNDERSTORMS WILL AFFECT BLAIR...CENTRE AND HUNTINGDON COUNTIES THROUGH 415 PM... AT 322 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS 11 MILES WEST OF TYRONE...MOVING EAST NORTHEAST AT 45 MPH. THE THUNDERSTORMS WILL BE NEAR TYRONE AROUND 335 PM...SANDY RIDGE...BALD EAGLE...SPRUCE CREEK AROUND 340 PM...WARRIORS MARK AROUND 350 PM...PORT MATILDA...ROCK SPRINGS AROUND 355 PM...PARK FOREST...PINE GROVE MILLS AROUND 400 PM AND UNIONVILLE AROUND 415 PM. WIND GUSTS TO 45 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS. FORECASTER: KL
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
336 PM EST SUN NOV 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM TSTM WND DMG PORT ALLEGANY 41.81N 78.28W
11/06/2005 MCKEAN PA LAW ENFORCEMENT
TREES/POWER LINES DOWN ON MAIN STREET
0238 PM TSTM WND DMG DUBOIS 41.12N 78.76W
11/06/2005 CLEARFIELD PA TRAINED SPOTTER
TREES AND WIRES DOWN
0248 PM TSTM WND DMG PENFIELD 41.21N 78.60W
11/06/2005 CLEARFIELD PA LAW ENFORCEMENT
WIRES DOWN AND TREE ON STRUCTURE
0255 PM TSTM WND DMG COUDERSPORT 41.77N 78.01W
11/06/2005 POTTER PA LAW ENFORCEMENT
MULTIPLE TREES DOWN
0310 PM TSTM WND DMG EMPORIUM 41.51N 78.24W
11/06/2005 CAMERON PA TRAINED SPOTTER
TREES DOWN AND ROADS CLOSED IN CAMERON COUNTY. ALSO HEARD
OF SIMILAR DAMAGE IN ELK COUNTY.
0317 PM TSTM WND DMG COUDERSPORT 41.77N 78.01W
11/06/2005 POTTER PA LAW ENFORCEMENT
TREES DOWN
0319 PM HAIL HARRISON VALLEY 41.92N 77.67W
11/06/2005 1.00 INCH POTTER PA LAW ENFORCEMENT
HALF INCH TO ONE INCH SIZED HAIL
0330 PM TSTM WND GST GALETON 41.73N 77.64W
11/06/2005 60 MPH POTTER PA CO-OP OBSERVER
60 MPH GUST AND PEA SIZE HAIL
&&
MMDPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
423 PM EST SUN NOV 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TSTM WND DMG RIDGWAY 41.43N 78.73W
11/06/2005 ELK PA LAW ENFORCEMENT
TREES AND WIRES DOWN COUNTYWIDE
0225 PM TSTM WND DMG PORT ALLEGANY 41.81N 78.28W
11/06/2005 MCKEAN PA LAW ENFORCEMENT
TREES/POWER LINES DOWN ON MAIN STREET
0238 PM TSTM WND DMG DUBOIS 41.12N 78.76W
11/06/2005 CLEARFIELD PA TRAINED SPOTTER
TREES AND WIRES DOWN
0248 PM TSTM WND DMG PENFIELD 41.21N 78.60W
11/06/2005 CLEARFIELD PA LAW ENFORCEMENT
WIRES DOWN AND TREE ON STRUCTURE
0255 PM TSTM WND DMG COUDERSPORT 41.77N 78.01W
11/06/2005 POTTER PA LAW ENFORCEMENT
MULTIPLE TREES DOWN
0300 PM TSTM WND DMG EMPORIUM 41.51N 78.24W
11/06/2005 CAMERON PA LAW ENFORCEMENT
TREES DOWN ON ROADS CAUSING NUMEROUS ACCIDENTS
0310 PM TSTM WND DMG EMPORIUM 41.51N 78.24W
11/06/2005 CAMERON PA TRAINED SPOTTER
TREES DOWN AND ROADS CLOSED IN CAMERON COUNTY. ALSO HEARD
OF SIMILAR DAMAGE IN ELK COUNTY.
0317 PM TSTM WND DMG COUDERSPORT 41.77N 78.01W
11/06/2005 POTTER PA LAW ENFORCEMENT
TREES DOWN
0319 PM HAIL HARRISON VALLEY 41.92N 77.67W
11/06/2005 1.00 INCH POTTER PA LAW ENFORCEMENT
HALF INCH TO ONE INCH SIZED HAIL
0330 PM TSTM WND GST GALETON 41.73N 77.64W
11/06/2005 60 MPH POTTER PA CO-OP OBSERVER
60 MPH GUST AND PEA SIZE HAIL
0335 PM TSTM WND DMG BROCKPORT 41.27N 78.73W
11/06/2005 ELK PA LAW ENFORCEMENT
TREES AND WIRES DOWN
0339 PM TSTM WND DMG 7 S EMPORIUM 41.41N 78.24W
11/06/2005 CAMERON PA LAW ENFORCEMENT
TREES AND WIRES DOWN NEAR CALEDONIA
0402 PM HAIL MANSFIELD 41.81N 77.08W
11/06/2005 0.88 INCH TIOGA PA TRAINED SPOTTER
HAIL COVERING GROUND
0404 PM HAIL MANSFIELD 41.81N 77.08W
11/06/2005 0.75 INCH TIOGA PA TRAINED SPOTTER
PENNY SIZE HAIL
&&
MMDPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
433 PM EST SUN NOV 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TSTM WND DMG RIDGWAY 41.43N 78.73W
11/06/2005 ELK PA LAW ENFORCEMENT
TREES AND WIRES DOWN COUNTYWIDE
0225 PM TSTM WND DMG PORT ALLEGANY 41.81N 78.28W
11/06/2005 MCKEAN PA LAW ENFORCEMENT
TREES/POWER LINES DOWN ON MAIN STREET
0238 PM TSTM WND DMG DUBOIS 41.12N 78.76W
11/06/2005 CLEARFIELD PA TRAINED SPOTTER
TREES AND WIRES DOWN
0248 PM TSTM WND DMG PENFIELD 41.21N 78.60W
11/06/2005 CLEARFIELD PA LAW ENFORCEMENT
WIRES DOWN AND TREE ON STRUCTURE
0255 PM TSTM WND DMG COUDERSPORT 41.77N 78.01W
11/06/2005 POTTER PA LAW ENFORCEMENT
MULTIPLE TREES DOWN
0300 PM TSTM WND DMG EMPORIUM 41.51N 78.24W
11/06/2005 CAMERON PA LAW ENFORCEMENT
TREES DOWN ON ROADS CAUSING NUMEROUS ACCIDENTS
0310 PM TSTM WND DMG EMPORIUM 41.51N 78.24W
11/06/2005 CAMERON PA TRAINED SPOTTER
TREES DOWN AND ROADS CLOSED IN CAMERON COUNTY. ALSO HEARD
OF SIMILAR DAMAGE IN ELK COUNTY.
0317 PM TSTM WND DMG COUDERSPORT 41.77N 78.01W
11/06/2005 POTTER PA LAW ENFORCEMENT
TREES DOWN
0319 PM HAIL HARRISON VALLEY 41.92N 77.67W
11/06/2005 1.00 INCH POTTER PA LAW ENFORCEMENT
HALF INCH TO ONE INCH SIZED HAIL
0330 PM TSTM WND GST GALETON 41.73N 77.64W
11/06/2005 60 MPH POTTER PA CO-OP OBSERVER
60 MPH GUST AND PEA SIZE HAIL
0335 PM TSTM WND DMG BROCKPORT 41.27N 78.73W
11/06/2005 ELK PA LAW ENFORCEMENT
TREES AND WIRES DOWN
0339 PM TSTM WND DMG 7 S EMPORIUM 41.41N 78.24W
11/06/2005 CAMERON PA LAW ENFORCEMENT
TREES AND WIRES DOWN NEAR CALEDONIA
0346 PM TSTM WND DMG HOLLIDAYSBURG 40.43N 78.39W
11/06/2005 BLAIR PA LAW ENFORCEMENT
TREES DOWN
0355 PM TSTM WND DMG DUNCANSVILLE 40.43N 78.43W
11/06/2005 BLAIR PA LAW ENFORCEMENT
TREES DOWN
0402 PM HAIL MANSFIELD 41.81N 77.08W
11/06/2005 0.88 INCH TIOGA PA TRAINED SPOTTER
HAIL COVERING GROUND
0404 PM HAIL MANSFIELD 41.81N 77.08W
11/06/2005 0.75 INCH TIOGA PA TRAINED SPOTTER
PENNY SIZE HAIL
0410 PM TSTM WND DMG HOLLIDAYSBURG 40.43N 78.39W
11/06/2005 BLAIR PA LAW ENFORCEMENT
TREES DOWN
&&
MMDPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
449 PM EST SUN NOV 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TSTM WND DMG RIDGWAY 41.43N 78.73W
11/06/2005 ELK PA LAW ENFORCEMENT
TREES AND WIRES DOWN COUNTYWIDE
0225 PM TSTM WND DMG PORT ALLEGANY 41.81N 78.28W
11/06/2005 MCKEAN PA LAW ENFORCEMENT
TREES/POWER LINES DOWN ON MAIN STREET
0238 PM TSTM WND DMG DUBOIS 41.12N 78.76W
11/06/2005 CLEARFIELD PA TRAINED SPOTTER
TREES AND WIRES DOWN
0248 PM TSTM WND DMG PENFIELD 41.21N 78.60W
11/06/2005 CLEARFIELD PA LAW ENFORCEMENT
WIRES DOWN AND TREE ON STRUCTURE
0255 PM TSTM WND DMG COUDERSPORT 41.77N 78.01W
11/06/2005 POTTER PA LAW ENFORCEMENT
MULTIPLE TREES DOWN
0300 PM TSTM WND DMG EMPORIUM 41.51N 78.24W
11/06/2005 CAMERON PA LAW ENFORCEMENT
TREES DOWN ON ROADS CAUSING NUMEROUS ACCIDENTS
0310 PM TSTM WND DMG EMPORIUM 41.51N 78.24W
11/06/2005 CAMERON PA TRAINED SPOTTER
TREES DOWN AND ROADS CLOSED IN CAMERON COUNTY. ALSO HEARD
OF SIMILAR DAMAGE IN ELK COUNTY.
0317 PM TSTM WND DMG COUDERSPORT 41.77N 78.01W
11/06/2005 POTTER PA LAW ENFORCEMENT
TREES DOWN
0319 PM HAIL HARRISON VALLEY 41.92N 77.67W
11/06/2005 1.00 INCH POTTER PA LAW ENFORCEMENT
HALF INCH TO ONE INCH SIZED HAIL
0330 PM TSTM WND GST GALETON 41.73N 77.64W
11/06/2005 60 MPH POTTER PA CO-OP OBSERVER
60 MPH GUST AND PEA SIZE HAIL
0335 PM TSTM WND DMG BROCKPORT 41.27N 78.73W
11/06/2005 ELK PA LAW ENFORCEMENT
TREES AND WIRES DOWN
0339 PM TSTM WND DMG 7 S EMPORIUM 41.41N 78.24W
11/06/2005 CAMERON PA LAW ENFORCEMENT
TREES AND WIRES DOWN NEAR CALEDONIA
0346 PM TSTM WND DMG HOLLIDAYSBURG 40.43N 78.39W
11/06/2005 BLAIR PA LAW ENFORCEMENT
TREES DOWN
0355 PM TSTM WND DMG DUNCANSVILLE 40.43N 78.43W
11/06/2005 BLAIR PA LAW ENFORCEMENT
TREES DOWN
0400 PM TSTM WND DMG WELLSBORO 41.75N 77.30W
11/06/2005 TIOGA PA EMERGENCY MNGR
ROOF PARTIALLY OFF THE AGWAY STORE
0401 PM TSTM WND DMG KNOXVILLE 41.96N 77.44W
11/06/2005 TIOGA PA LAW ENFORCEMENT
ROOF OFF BARN
0402 PM HAIL MANSFIELD 41.81N 77.08W
11/06/2005 0.88 INCH TIOGA PA TRAINED SPOTTER
HAIL COVERING GROUND
0403 PM TSTM WND DMG 5 S WESTFIELD 41.85N 77.54W
11/06/2005 TIOGA PA LAW ENFORCEMENT
TREES DOWN NEAR SABINSVILLE
0404 PM HAIL MANSFIELD 41.81N 77.08W
11/06/2005 0.75 INCH TIOGA PA TRAINED SPOTTER
PENNY SIZE HAIL
0410 PM TSTM WND DMG HOLLIDAYSBURG 40.43N 78.39W
11/06/2005 BLAIR PA LAW ENFORCEMENT
TREES DOWN
0415 PM TSTM WND DMG MANSFIELD 41.81N 77.08W
11/06/2005 TIOGA PA LAW ENFORCEMENT
TREES DOWN
0415 PM TSTM WND DMG MILLERTON 41.98N 76.95W
11/06/2005 TIOGA PA LAW ENFORCEMENT
POSSIBLE TORNADO DAMAGE IN JACKSON TWP...MULTIPLE TREES
DOWN...TWISTED DEBRIS
0430 PM TSTM WND DMG LEWISTOWN 40.60N 77.57W
11/06/2005 MIFFLIN PA LAW ENFORCEMENT
TREES DOWN ACROSS ALL OF MIFFLIN COUNTY
&&
MMDThe State College radar (KCCX), 92 km away, was scanning. The volume nearest the first event began at 21:50 UTC.
1 thunderstorm wind. Local standard time, as filed.
Thunderstorm winds knocked down trees in Williamsport.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Pennsylvania in 2005Every state in 2005This day in weather historyWarnings in Pennsylvania, November 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5480973.